mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Functional limit theorems for multiparameter fractional Brownian motion
Mälardalen University, School of Education, Culture and Communication. (Analytical Finance)ORCID iD: 0000-0002-0139-0747
2006 (English)In: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230, Vol. 19, no 2, p. 263-288Article in journal (Refereed) Published
Abstract [en]

We prove a general functional limit theorem for multiparameterfractional Brownian motion. The functional law of the iteratedlogarithm, functional Lévy's modulus of continuity and manyother results are its particular cases. Applications toapproximation theory are discussed.

Place, publisher, year, edition, pages
Springer , 2006. Vol. 19, no 2, p. 263-288
Keywords [en]
Multiparameter fractional Brownian motion, functional limit theorem, law of the iterated logarithm
National Category
Probability Theory and Statistics
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-5293DOI: 10.1007/s10959-006-0014-5ISI: 000242829800001Scopus ID: 2-s2.0-33845627654OAI: oai:DiVA.org:mdh-5293DiVA, id: diva2:160346
Available from: 2009-03-02 Created: 2009-02-13 Last updated: 2017-12-14Bibliographically approved

Open Access in DiVA

fulltext(262 kB)71 downloads
File information
File name FULLTEXT02.pdfFile size 262 kBChecksum SHA-512
2a4cb5ec633403d5adb2969ddb32c226482517e5b83132a32f92ce6241b8636275c514f9f81e9e493f6d4ba5f83f857a9a7282b52d27a922e87bdc2d5fe00c13
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopusThe original publication is available at www.springerlink.com

Authority records BETA

Malyarenko, Anatoliy

Search in DiVA

By author/editor
Malyarenko, Anatoliy
By organisation
School of Education, Culture and Communication
In the same journal
Journal of theoretical probability
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
Total: 85 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 192 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf